Uspekhi Matematicheskikh Nauk
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 2019, Volume 74, Issue 4(448), Pages 185–186 (Mi umn9891)  

Brief Communications

On algebraic-geometry methods for constructing flat diagonal metrics of a special form

E. V. Glukhov, O. I. Mokhov

L. D. Landau Institute for Theoretical Physics of Russian Academy of Sciences

Funding Agency Grant Number
Russian Science Foundation 18-11-00316
This work was supported by the Russian Science Foundation under grant no. 18-11-00316.


DOI: https://doi.org/10.4213/rm9891

Full text: PDF file (337 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 2019, 74:4, 761–763

Bibliographic databases:

MSC: Primary 53C05, 53C40; Secondary 14H70


Citation: E. V. Glukhov, O. I. Mokhov, “On algebraic-geometry methods for constructing flat diagonal metrics of a special form”, Uspekhi Mat. Nauk, 74:4(448) (2019), 185–186; Russian Math. Surveys, 74:4 (2019), 761–763

Citation in format AMSBIB
\Bibitem{GluMok19}
\by E.~V.~Glukhov, O.~I.~Mokhov
\paper On algebraic-geometry methods for constructing flat diagonal metrics of a special form
\jour Uspekhi Mat. Nauk
\yr 2019
\vol 74
\issue 4(448)
\pages 185--186
\mathnet{http://mi.mathnet.ru/umn9891}
\crossref{https://doi.org/10.4213/rm9891}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3985717}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2019RuMaS..74..761G}
\elib{https://elibrary.ru/item.asp?id=38710223}
\transl
\jour Russian Math. Surveys
\yr 2019
\vol 74
\issue 4
\pages 761--763
\crossref{https://doi.org/10.1070/RM9891}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000510640800007}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85091442933}


Linking options:
  • http://mi.mathnet.ru/eng/umn9891
  • https://doi.org/10.4213/rm9891
  • http://mi.mathnet.ru/eng/umn/v74/i4/p185

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:265
    References:20
    First page:21

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021